MathSciNet Relay Station
MathSciNet bibliographic data
MR1218037 (94c:90014) 90A14 (55N10 90A08)
Chichilnisky, G. Intersecting families of sets and the topology of cones in economics. Bull. Amer. Math. Soc. (N.S.) 29 (1993), no. 2, 189–207.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement